# SDR UIEA2020073091644

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 89,160 hours, 14,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BP573
- Part serial: 42036NBSP
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UPPER DECK IS INOPERATIVE.  TROUBLE SHOT IAW WD 33-51-71. REMOVED AND REPLACED THE M5169 POWER SUPPLY IAW AMM 33-51-04. EMERGENCY LIGHTS OPERATIONAL TEST OK IAW AMM 33-51-00.
